Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 16, 2015, 4:55 PM EDT for Lehigh County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2015, 4:55 PM EDT (20:55 UTC)
- Expired
- May 16, 2015, 5:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
County Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 143 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.9 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895
WWUS81 KPHI 162055
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT SAT MAY 16 2015
PAZ060-061-162130-
BERKS-LEHIGH-
455 PM EDT SAT MAY 16 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEHIGH AND
NORTHEASTERN BERKS COUNTIES...
AT 454 PM EDT...A STRONG THUNDERSTORM WAS OVER WANAMAKERS...OR 9
MILES SOUTHEAST OF TAMAQUA...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA TO DIME SIZE HAIL ARE POSSIBLE
WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM WILL BE NEAR...
NEW TRIPOLI AND JORDAN VALLEY AROUND 515 PM EDT.
CLAUSSVILLE...SCHNECKSVILLE AND NEFFS AROUND 530 PM EDT.
LAT...LON 4067 7591 4069 7587 4070 7583 4073 7578
4074 7574 4072 7558 4052 7566 4065 7592
TIME...MOT...LOC 2054Z 285DEG 16KT 4068 7586
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 16, 4:00 PM EDT, 55 minutes earlier.
Area forecast discussion, May 16, 4:00 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EDT SAT MAY 16 2015 .SYNOPSIS... A WEAK COLD FRONT IS FORECAST TO MOVE THROUGH OUR AREA SUNDAY INTO SUNDAY NIGHT. THE NEXT LOW PRESSURE SYSTEM CURRENTLY NEAR THE ROCKIES IS EXPECTED TO PROGRESS EASTWARD ACROSS THE GREAT LAKES REGION, SENDING A COLD FRONT THROUGH OUR AREA TUESDAY INTO TUESDAY NIGHT. HIGH PRESSURE WILL THEN GRADUALLY BUILD EAST INTO OUR REGION FROM MIDWEEK THROUGH FRIDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... A DISORGANIZED AREA OF CONVECTION HAS BEEN STEADILY MOVING EASTWARD THIS AFTERNOON THROUGH CENTRAL PENNSYLVANIA WHERE BULK SHEAR VALUES ARE LESS THAN 25 KNOTS. AS THIS LINE MOVES CLOSER TO OUR REGION IT WILL BEGIN TO INGEST MORE UNSTABLE AIR WITH BETTER BULK SHEAR IN PLACE ALLOWING FOR SOMEWHAT MORE ORGANIZATION AND LONGEVITY. EXPECTING THESE STORMS TO MOVE INTO OUR WESTERN ZONES OVER THE NEXT COUPLE OF HOURS. FORECAST SOUNDINGS STILL SHOW LONG THIN CAPE PROFILES WITH SOME DRY AIR IN THE MID-LEVELS. LATEST RUC DCAPE VALUES ARE AROUND 800 TO 1000J/KG WITH STRONG TO ISOLATED SEVERE WIND GUSTS THE MAIN THREAT TO ANY OF THESE STORMS. VERY HEAVY RAINFALL IS ALSO EXPECTED AS THEY PUSH THROUGH WITH PWAT VALUES RUNNING AROUND THE 99TH PERCENTILE FOR MID-MAY. THIS COUPLED WITH VERY DRY CONDITIONS SHOULD ALLOW FOR MORE EFFICIENT RUNOFF TO OCCUR WITH PONDING ON ROADWAYS AND POOR DRAINAGE LOCATIONS. FORTUNATELY THE MEAN STEERING FLOW OF THESE STORMS IS ALLOWING THEM TO MOVE RELATIVELY QUICKLY, AROUND 30 KNOTS TOWARDS THE EAST. ONCE THESE STORMS EITHER PUSH OFF THE COAST OF BECOME ELEVATED IN NATURE WITH THE LOSS OF DAYTIME HEATING MORE SCATTERED SHOWER ACTIVITY IS EXPECTED THROUGH MOST OF THE LATE EVENING HOURS BEFORE WE DRY OUT SOME. VERY MUGGY CONDITIONS WILL EXIST TONIGHT WITH AMPLE MOISTURE IN THE LOW-LEVELS. PATCHY FOG IS POSSIBLE AS THE WINDS DECOUPLE AND BECOME LIGHT AND VARIABLE. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... ALMOST A CARBON COPY OF SATURDAY IN TERMS OF THE SHOWER/CONVECTION THREAT DURING THE DAY...MAYBE NOT AS WIDESPREAD. WE WILL HAVE THE MOISTURE IN PLACE WITH ANOTHER WELL ABOVE AVERAGE TEMPERATURE FORECAST. ONE OF THE BIGGEST QUESTIONS IS THE POTENTIAL LACK OF BETTER SURFACE BASED INSTABILITY WITH A PERSISTENT STRATOCU DECK IN PLACE...MAYBE SOME BREAKS POSSIBLE AS THE WINDS VEER MORE TOWARDS THE WEST DURING THE AFTERNOON. TEMPERATURES MAY END UP A TAD COOLER WITH THE AMOUNT OF MOISTURE TRAPPED UNDER THE LOW-LEVEL INVERSION, BUT A WARMER STARTING POINT SHOULD YIELD LOW-80S. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... DESPITE STARTING OUT UNDER THE AXIS OF AN UPPER LEVEL SHORTWAVE RIDGE...THERE LOOK TO BE PLENTY OF OPPORTUNITIES FOR RAIN, AT LEAST TO BEGIN THE LONG TERM PERIODS. SUNDAY NIGHT...SHORTWAVE RIDGE PIVOTS OVERHEAD, WHILE AT THE SURFACE, THE WEAK COLD FRONT CONTINUES TO SLIDE SOUTH OVER THE REGION. THE COMBINATION OF MID AND UPPER LEVEL SUBSIDENCE, ALONG WITH A NOCTURNAL INVERSION SHOULD HELP TO SUPPRESS OVERNIGHT CONVECTION. THEREFORE, STAYED CLOSE TO THE PREVIOUS FORECAST WITH PRECIP CHANCES DROPPING FROM 20 TO 50 PERCENT IN THE EVENING TO 10 TO 20 PERCENT AFTER MIDNIGHT. MONDAY INTO TUESDAY...SURFACE LOW STILL EXPECTED TO TRACK ACROSS THE GREAT LAKES REGION, WHILE IN THE MID AND UPPER LEVELS, THE RIDGE SHIFTS OFF SHORE. PERSISTENT EASTERLY FLOW ON MONDAY RESULTING IN LOW CLOUDS, MAY LIMIT SURFACE BASED INSTABILITY, BUT ELEVATED INSTABILITY IS POSSIBLE. THEREFORE, INCLUDED THUNDERSTORM MENTION ACROSS THE REGION, THOUGH WOULD EXPECT MOSTLY STRATIFORM RAIN OR SHOWERS ON MONDAY. ON TUESDAY HOWEVER, WINDS SHIFT TO SOUTHERLY AND SOUTHWESTERLY AS A PRE FRONTAL TROUGH ARRIVES TUESDAY AFTERNOON. THE COLD FRONT SHOULD ARRIVE TUESDAY EVENING/OVERNIGHT. THERE ALSO APPEARS TO BE SUBSTANTIAL SPEED SHEAR (20 TO 35 KT) THROUGH THE DAY. THERE ARE A FEW POTENTIAL LIMITATIONS TO CONVECTION THOUGH, PRIMARILY MEAGER LAPSE RATES ABOVE THE BOUNDARY LAYER. PRECIPITABLE WATER VALUES SHOULD BE WELL ABOVE NORMAL, AND THE WARM CLOUD LAYER IS EXPECTED TO BE QUITE DEEP. AND WHILE FORECAST STORM MOTIONS SHOULD BE AROUND 20 TO 25 KT, THERE IS THE POTENTIAL FOR TRAINING STORMS IF THE PRE FRONTAL TROUGH SERVES AS A FOCUS FOR CONVECTIVE INITIATION. THEREFORE, WILL ADD MENTION IN THE HWO OF HEAVY RAIN THREAT. WEDNESDAY THROUGH SATURDAY...FRONT CLEARS OUT QUICKLY BY EARLY WEDNESDAY MORNING, LEAVING THE REGION UNDER A MOSTLY DRY PATTERN AS A SURFACE HIGH IS EXPECTED TO BUILD IN OVER MUCH OF THE NORTHEAST. A FEW CAVEATS, HOWEVER. FIRST, A PAIR OF SHORTWAVE TROUGHS ON THE BACK SIDE OF THE DEPARTING UPPER LEVEL TROUGH MAY DIG OVER OUR REGION, BUT THE TIMING OF THE TROUGHS IS UNCERTAIN, AND LOW LEVEL MOISTURE MAY BE LIMITED WITH PERSISTENT DOWN SLOPE FLOW. SECOND, BOTH THE GFS AND ECMWF SHOW A COASTAL LOW DEVELOPING OVER THE CAROLINA/VIRGINIA COASTS BY FRIDAY. DEPENDING ON HOW FAR NORTH THIS DEVELOPS, IT COULD RESULT IN PRECIP ACROSS THE DELMARVA PENINSULA AND FAR SOUTHERN NJ. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS EVENING - TONIGHT...MOSTLY VFR WITH SOME MVFR/IFR SHOWERS AND THUNDERSTORMS POSSIBLE THIS EVENING. STILL THINKING MOST OF THE THUNDER ACTIVITY OCCURS AROUND 20 TO 00Z THIS EVENING FROM WEST TO EAST. AFTERWARDS LINGERING SHOWERS ARE POSSIBLE ALLOWING CONDITIONS TO DETERIORATE TOWARDS MVFR AFTER MIDNIGHT...LOW CONFIDENCE ON MVFR CONDITIONS TONIGHT. SUNDAY...ANY MVFR RESTRICTIONS SHOULD LIFT/BURN OFF BY LATE MORNING ALLOWING FOR MORE VFR CONDITIONS. CONTINUED SOUTHWESTERLY FLOW WILL KEEP MOISTURE STREAMING INTO THE REGION SO WE MAY NOT BREAK OUT MUCH DURING THE DAY. MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON HOURS. OUTLOOK... SUNDAY NIGHT INTO MONDAY...WIDESPREAD MVFR AND LOCALIZED IFR CONDITIONS WITH LOW CLOUDS AND SHOWERS POSSIBLE FOR MUCH OF THE PERIOD. CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND EVENING. TUESDAY...THUNDERSTORMS LIKELY. MVFR AND LOCALIZED IFR CONDITIONS EXPECTED TO CONTINUE. WEDNESDAY AND THURSDAY...VFR CONDITIONS EXPECTED. && .MARINE... TONIGHT - SUNDAY...SUB-SCA CONDITIONS ACROSS THE WATERS EXPECTED. SOUTHERLY FLOW WILL CONTINUE THROUGH SUNDAY ALLOWING SEAS TO BUILD UPWARDS OF 4 FEET BY SUNDAY AFTERNOON. WITH COLDER THAN NORMAL WATER TEMPERATURES AND A WARMER AIRMASS IN PLACE EXPECTING THE AMOUNT OF MIXING TO BE KEPT TO A MINIMUM...LESS THAN 20 KNOTS. OUTLOOK... MONDAY AND TUESDAY...SUB SCA CONDITIONS LIKELY. HOWEVER, A FEW GUSTS ABOVE 20 KT ARE POSSIBLE ON MONDAY ON THE OCEAN WATERS, AND HIGHER GUSTS WILL BE POSSIBLE IN THE VICINITY OF ANY THUNDERSTORMS. WEDNESDAY AND THURSDAY...WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA. && .RIP CURRENTS... THE RISK FOR RIP CURRENTS IS BORDERLINE LOW TO MODERATE FOR THE NJ COAST ON SATURDAY AFTERNOON. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...JOHNSON NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...JOHNSON AVIATION...HEAVENER/JOHNSON MARINE...HEAVENER/JOHNSON RIP CURRENTS...O'HARA
Hazardous weather outlook, May 16, 4:01 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 PM EDT SAT MAY 16 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-172015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 401 PM EDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE POOR DRAINAGE FLOODING AND MINOR FLOODING IN LOW LYING AREAS. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN WITH THUNDERSTORMS ON SUNDAY AND TUESDAY COULD RESULT IN FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-172015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 PM EDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 16, 4:46 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 PM EDT SAT MAY 16 2015
NJZ001-PAZ055-162130-
SUSSEX-MONROE-
446 PM EDT SAT MAY 16 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX AND
NORTHEASTERN MONROE COUNTIES...
AT 445 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PAUPACK TO ELMHURST...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS WILL BE NEAR...
SKYTOP...CANADENSIS AND MOUNTAINHOME AROUND 525 PM EDT.
MONTAGUE AND HAINESVILLE AROUND 530 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CRESCO.
LAT...LON 4123 7454 4107 7520 4107 7522 4123 7547
4125 7513 4115 7515 4114 7509 4113 7500
4116 7490 4128 7484 4131 7479
TIME...MOT...LOC 2045Z 290DEG 25KT 4138 7523 4136 7554
ROBERTSONSpecial weather statement, May 16, 4:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT SAT MAY 16 2015
PAZ060-061-162130-
BERKS-LEHIGH-
455 PM EDT SAT MAY 16 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEHIGH AND
NORTHEASTERN BERKS COUNTIES...
AT 454 PM EDT...A STRONG THUNDERSTORM WAS OVER WANAMAKERS...OR 9
MILES SOUTHEAST OF TAMAQUA...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA TO DIME SIZE HAIL ARE POSSIBLE
WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM WILL BE NEAR...
NEW TRIPOLI AND JORDAN VALLEY AROUND 515 PM EDT.
CLAUSSVILLE...SCHNECKSVILLE AND NEFFS AROUND 530 PM EDT.
LAT...LON 4067 7591 4069 7587 4070 7583 4073 7578
4074 7574 4072 7558 4052 7566 4065 7592
TIME...MOT...LOC 2054Z 285DEG 16KT 4068 7586
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 5:26 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 49 min |
| May 16, 6:03 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 3 hr |
| May 16, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 50 min |
| May 16, 6:53 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 37 min |
| May 16, 6:55 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 3 hr |
| May 16, 7:04 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Warren | 26 min |
| May 16, 7:15 PM EDT | Tornado Warning | PHI | Morris, Somerset | 11 min |
| May 16, 7:28 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 28 min |
| May 16, 7:34 PM EDT | Special Weather Statement | PHI | Hunterdon | 41 min |
| May 16, 7:37 PM EDT | Special Weather Statement | PHI | Sussex | 23 min |
| May 16, 7:57 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Monmouth, Morris, Somerset, Sussex | 3 hr |
| May 16, 4:46 PM EDT | Special Weather Statement | PHI | Pike | 44 min |
| May 16, 5:09 PM EDT | Special Weather Statement | PHI | Berks, Chester | 66 min |
| May 16, 5:36 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 39 min |
| May 16, 5:57 PM EDT | Special Weather Statement | PHI | Berks, Chester, Lehigh, Montgomery | 63 min |
| May 16, 6:16 PM EDT | Special Weather Statement | PHI | Lehigh | 44 min |
| May 16, 6:31 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 44 min |
| May 16, 6:45 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 45 min |
| May 16, 6:58 PM EDT | Special Weather Statement | PHI | Monroe | 62 min |
| May 16, 7:35 PM EDT | Special Weather Statement | PHI | Delaware | 40 min |
| May 16, 6:24 PM EDT | Special Weather Statement | PHI | Cecil, Kent | 66 min |
| May 16, 7:58 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 47 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.